MAUDE Adverse Event Report: SPINESMITH HOLDINGS,LLC ARVATI; THERMI RF GENERATOR

SPINESMITH HOLDINGS,LLC ARVATI; THERMI RF GENERATOR
Model Number G2
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Physician reported to sales representative on (b)(6) 2021 that during the thermismooth procedure the patient complained of a sparking and burning sensation.Physican reported that he had pictures but they were never obtained during the initial call back on (b)(6) 2021.Physician did report that during setup he had to push the electrode into the generator very hard.Physician requested that the generator and electrode be evaluated.Follow up call on (b)(6) 2021 by then quality manager for spinesmith, collected that there was a maximum skin temp of 45.5c from the flir camera, the treatment lasted 10 minutes, physician reported no problems during the treatment.Customer account notes that a 2nd treatment was performed the patient over a bigger area (crow's feet and cheekbones), patient complained at 2nd treatment as well.On (b)(6) 2023 arvati sn# (b)(6) and electrodes rfe-10-d-g2 sn# (b)(6) and rfe-15-d-g2 sn# (b)(6) were sent in for investigation.Inspection and testing of customer owned generator showed that active rf performed for 1hr with set temperature of 90c, impedance levels, temperature response and safety testing all testinged within expected parameters.There were not anomalies or failures observed by service personnel.Rfe electrodes were sent to the manufacturer (phase(n) corp) and evaluation showed no problems were observed or reported.Case was closed on 07/21/21.Complaint was re-opened on 08/04/2023 for re-assessment in response to 2023 fda audit.Attempts have been made to contact the office on 08/08/23, 08/18/23 and 08/22/23.No reponse as of 11.19.23, however physician did purchase extended warranty in 03/2023.
 
Additional Manufacturer Narrative
Initial complaint was opened on 03/02/2021 after investigation, it was decided that this was a non-reportable event.During 2023 fda audit, inspector indicated that the complaint required re-assessment.Complaint case was re-opened on 08/04/23 for assessment and for appropriate reporting activities.

Brand Name
ARVATI
Common Device Name
THERMI RF GENERATOR
Manufacturer (Section D)
SPINESMITH HOLDINGS,LLC
4719 south congress ave
austin TX 78745
Manufacturer Contact
chriselda martinez
4719 south congress ave
austin, TX 78745
MDR Report Key18167259
Report Number3006404071-2023-00003
Device Sequence Number17777460
Product Code DWG
UDI-Device Identifier00817771029068
UDI-Public00817771029068
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2
Device Catalogue NumberT50
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date11/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
#2130AC GROUNDING PAD; RFE-10-D-G2 ELECTRODE; RFE-15-D-G2 ELECTRODE
Outcome Attributed to Adverse Event Other;
Patient SexFemale